MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 06473245001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable crep2 creatinine plus ver.2 and ureal urea/bun results for 1 patient sample on a cobas 8000 c702 module.The initial creatinine result was 7.25 mg/dl and the initial urea result was 130.2 mg/dl.The sample was re-centrifuged and repeated on the same analyzer.The repeat creatinine results were 4.60 mg/dl with flag and 4.62 mg/dl with flag and the repeat urea result was 89.5 mg/dl with flag.The next day, the patient had a new sample collected and the creatinine result was 0.84 mg/dl and the urea result was 39.60 mg/dl with flag.The results from the new sample were deemed correct.
 
Additional Manufacturer Narrative
The creatinine reagent lot number is 75442501 and has an expiration date of 31-jul-2024.The urea reagent lot number is 74134601 and has an expiration date of 30-apr-2024.The qc recovery data provided was acceptable.The field service engineer (fse) replaced and recalibrated the sample and reagent probes.The investigation is ongoing.
 
Additional Manufacturer Narrative
Based on the calibration and qc data, a general reagent issue could be excluded.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18711290
Report Number1823260-2024-00446
Device Sequence Number7186887
Product Code JJE
UDI-Device Identifier04015630930845
UDI-Public04015630930845
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown